# SDR GTIA2020021035005

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 18,412 hours, 8,277 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VINEGAR SMELL PACK ONE ON DESCENT IN COCKPIT-TROUBLESHOT IAW TSM 05-50-00-810-831-A. DETERMINED WITH AEROTRACER ODOR TO BE GLYCOL. PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00. AIRCRAFT OK FOR SERVICE
